Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 156, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 8, 2012, 1:45 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 1:45 PM CDT (18:45 UTC)
- Expired
- Jul 8, 2012, 2:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Colbert County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 117 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
820 WUUS54 KHUN 081845 SVRHUN ALC033-077-081915- /O.NEW.KHUN.SV.W.0156.120708T1845Z-120708T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 145 PM CDT SUN JUL 8 2012 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN COLBERT COUNTY IN NORTHWEST ALABAMA... SOUTH CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA... * UNTIL 215 PM CDT * AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TUSCUMBIA...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... SPRING VALLEY...FLORENCE... LEIGHTON...FORD CITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3488 8754 3466 8746 3463 8773 3476 8778 TIME...MOT...LOC 1845Z 248DEG 11KT 3471 8766 $$ KDW
2 follow-up statements
813
WWUS54 KHUN 081859
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
159 PM CDT SUN JUL 8 2012
ALC033-077-081915-
/O.CON.KHUN.SV.W.0156.000000T0000Z-120708T1915Z/
COLBERT AL-LAUDERDALE AL-
159 PM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTH CENTRAL LAUDERDALE AND EASTERN COLBERT COUNTIES...
AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MUSCLE SHOALS TO SPRING
VALLEY TO LEIGHTON...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORD
CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3488 8754 3466 8746 3463 8773 3476 8778
TIME...MOT...LOC 1858Z 251DEG 12KT 3477 8764 3470 8760
3471 8750
$$
KDW100
WWUS54 KHUN 081910
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
210 PM CDT SUN JUL 8 2012
ALC033-077-081920-
/O.EXP.KHUN.SV.W.0156.000000T0000Z-120708T1915Z/
COLBERT AL-LAUDERDALE AL-
210 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAUDERDALE AND
EASTERN COLBERT COUNTIES EXPIRES AT 215 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3488 8754 3466 8746 3463 8773 3476 8778
TIME...MOT...LOC 1910Z 251DEG 12KT 3478 8759 3472 8752
3473 8747
$$
KDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:18 PM CDT, 27 minutes earlier.
Area forecast discussion, Jul 8, 1:18 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 118 PM CDT SUN JUL 8 2012 .DISCUSSION... ANOTHER VERY WARM AND HUMID AFTERNOON IN PROGRESS ACROSS THE TENNESSEE VALLEY. AT 1 PM...TEMPERATURES RANGED FROM 90 TO 95 DEGREES IN MOST LOCATIONS. VISIBLE IMAGERY SHOWS A LARGE EXPANSE OF CUMULUS COVERING ALL BUT FAR NW ALABAMA WITH SOME MORE ENHANCED CONVECTIVE ELEMENTS NOTED...PRIMARILY EAST OF INTERSTATE 65. EARLY AFTERNOON SFC ANALYSIS SHOWS AN ELONGATED FRONT STRETCHING FROM THE DELMARVA WESTWARD ACROSS THE LOWER OHIO RIVER VALLEY INTO THE TEXAS PANHANDLE. LIGHT SERLY FLOW ACROSS THE TN VLY HAS ALLOWED LOW LEVEL MOISTURE TO CREEP UP APPRECIABLY OVER THE LAST SEVERAL DAYS WITH DEWPOINTS AROUND 70F AREAWIDE. THIS HAS ALLOWED SBCAPES TO REACH THE 2-2.5 KJ/KG RANGE THIS AFTERNOON. ALTHOUGH OVERALL FORCING IS WEAK CURRENTLY...ISOLD CONVECTION HAS DEVELOPED ACROSS THE REGION. A WEAK S/W TROUGH (AKIN TO A SHEAR AXIS) WAS POSITIONED FROM SRN MS INTO FAR WRN AL. THIS MAY HELP TO SUSTAIN (EVEN ENHANCE) CONVECTION THROUGH THIS EVENING. THE NAM/HRR SHOW LITTLE CONVECTIVE DEVELOPMENT THROUGH EVENING WHILE SEVERAL ITERATIONS OF THE HIGH RES WRF SHOW SCT DEVELOPMENT SOUTH OF THE SFC FRONT/EAST OF THE SHEAR AXIS ACROSS THE TN VLY. THE SFC FRONT WILL DRIFT/ADVANCE EVER SO SLOWLY SOUTHWARD OVER THE NEXT 24 TO 36 HOURS. THE COMBINATION OF LIGHT SRLY FLOW AND HIGH MOISTURE CONTENT IN THE BLYR WILL LEAD TO ANOTHER VERY WARM NIGHT (AND TRENDED ABOVE GUIDANCE). THE GFS/NAM DIFFER ON CONVECTIVE/PRECIP POTENTIAL ACROSS THE REGION ON MONDAY WITH THE NAM FOCUSING THE ACTIVITY IN THE VCNTY OF THE UPPER LOW TO OUR WEST AND FRONT TO OUR NORTH. HAVE TRENDED BACK A SLIGHT BIT ON POPS...BUT OVERALL REMAIN CLOSER TO THE MORE AGGRESSIVE GFS GIVEN THE INSTABILITY (AND LACK OF CAP) THAT WILL BE IN PLACE IN THE WARM SECTOR. PRECIP POTENTIAL WILL DEFINITELY BE ON THE RISE BY TUESDAY AS A TROUGH BEGINS TO BUILD ACROSS THE NORTHEAST AND PUSHES THE SFC FRONT INTO THE TN VLY. EXPECT SCT/NMRS THUNDERSTORMS ON TUE/TUE NIGHT WHEN CONVERGENCE AND INSTABILITY WILL BE MAXIMIZED. SOME MODEST UPPER LEVEL SUPPORT (20-30 KT FLOW ALOFT) WOULD POINT TOWARD MORE STORM ORGANIZATION. PWATS WILL ALSO BE ON THE ORDER OF 2 INCHES...SO HEAVY/EFFICIENT RAIN PRODUCING STORMS SEEM LIKELY. THE UNSETTLED PERIOD WILL PERSIST INTO THE EXTENDED FORECAST TIME FRAME AS THE WRN US RIDGE/ERN US TROUGH PATTERN BECOMES ESTABLISHED. THIS WILL ALLOW THE AFOREMENTIONED FRONTAL BOUNDARY TO SETTLE IN THE VICINITY OF THE LOWER TENNESSEE VALLEY THROUGH LATE IN THE WORK WEEK. WE MAY ALSO SEE A SERIES OF WEAK...ILL DEFINED...SHORTWAVE TROUGHS ROUND THE BASE OF THE L/W TROUGH AND HELP AMPLIFY PRECIPITATION CHANCES FROM TIME TO TIME. HARD TO PIN DOWN EXACT TIMING GIVEN SOME UNCERTAINTIES IN THE ECMWF/GFS...BUT OVERALL WILL RETAIN MID RANGE POPS THROUGH MUCH OF THE EXTENDED PERIOD. TEMPERATURES WILL ALSO BE ABOUT 10 DEGREES (IF NOT A BIT MORE) COOLER THAN WE'VE SEEN OVER THE PAST TWO WEEKS DUE TO CLOUD COVER AND INCREASED RAIN POTENTIAL. 15 && .AVIATION... /ISSUED 1244 PM CDT SUN JUL 8 2012/ FOR 18Z TAFS...VFR CONDITIONS EXPECTED AT KHSV/KMSL TERMINALS OVER MOST OF THE FORECAST PERIOD. HOWEVER...THE DEVELOPMENT OF SHRA/TSRA IS EXPECTED TODAY IN NORTHERN AL. COVERAGE OF SHRA/TSRA IS EXPECTED TO BE SCATTERED IN NATURE AND TIMING OF ANY ASSOCIATED IMPACTS AT TAF SITES IS NOT POSSIBLE AT THIS POINT. SO...VCTS WAS USED TO DENOTE THE CONVECTIVE POTENTIAL IN TAFS ATTM. CORES WITHIN SHRA/TSRA ARE LIKELY TO BE HEAVY AND WOULD LIKELY RESTRICT CIGS/VIS TO IFR OR PERHAPS LOWER IF A CELL IMPACTED A SITE. WILL HAVE TO MONITOR AND AMEND TAFS IF NECESSARY. SHRA/TSRA COVERAGE IS EXPECTED TO DIMINISH OVERNIGHT...BUT SOME SHRA ACTIVITY MAY LINGER. KDW && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 74 93 73 88 70 / 30 50 50 70 50 SHOALS 74 93 72 89 70 / 30 50 50 70 50 VINEMONT 73 91 72 86 71 / 30 50 50 70 50 FAYETTEVILLE 72 91 72 87 70 / 30 50 50 70 50 ALBERTVILLE 73 91 72 87 71 / 30 50 50 70 50 FORT PAYNE 71 92 71 86 69 / 30 50 50 70 50 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 8, 1:03 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 103 PM CDT SUN JUL 8 2012 ALZ001>010-016-TNZ076-096-097-090115- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 103 PM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO DEVELOP AND AFFECT PORTIONS OF THE AREA TODAY...ESPECIALLY IN NORTHWEST ALABAMA. A FEW OF THE STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WIND GUSTS IN ADDITION TO HAIL...HEAVY RAINFALL AND FREQUENT LIGHTNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE DURING THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AS A COLD FRONT STALLS ACROSS THE TENNESSEE VALLEY...THUNDERSTORMS ARE LIKELY ACROSS THE AREA ON MONDAY AND TUESDAY. A FEW OF THESE STORMS COULD BECOME STRONG OR SEVERE...WITH DAMAGING WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING. SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST TO LINGER THROUGH THE WEEK WITH THE FRONT STALLED ACROSS THE TENNESSEE VALLEY. SOME THUNDERSTORMS ARE LIKELY TO PRODUCE GUSTY WINDS...VERY HEAVY RAINFALL...AND FREQUENT LIGHTNING. HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING FROM REPETITIVE THUNDERSTORM ACTIVITY WILL BE THE PRIMARY THREAT DURING THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. KDW
In the hours before
Special weather statement, Jul 8, 12:13 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1213 PM CDT SUN JUL 8 2012
ALZ010-081745-
DE KALB-
1213 PM CDT SUN JUL 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 1245 PM
CDT...
AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR COLLINSVILLE...OR 14 MILES WEST OF
CENTRE...MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COLLINSVILLE.
LEBANON...PEEKS CORNER.
DOG TOWN...COLLBRAN.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS.
SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3436 8566 3425 8578 3425 8580 3424 8581
3423 8584 3420 8584 3419 8584 3420 8603
3422 8605 3449 8579 3437 8562
TIME...MOT...LOC 1713Z 225DEG 20KT 3422 8589
KDWSpecial weather statement, Jul 8, 12:45 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1245 PM CDT SUN JUL 8 2012
ALZ010-081815-
DE KALB-
1245 PM CDT SUN JUL 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 115 PM CDT...
AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PEEKS CORNER...OR 7 MILES SOUTH OF
RAINSVILLE...MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COLLBRAN.
PINE RIDGE...DOG TOWN.
FORT PAYNE...ADAMSBURG.
VALLEY HEAD...HAMMONDVILLE.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS.
SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3449 8557 3447 8556 3446 8558 3443 8558
3436 8564 3436 8566 3433 8569 3426 8585
3442 8600 3464 8563 3450 8553
TIME...MOT...LOC 1745Z 237DEG 20KT 3440 8584
KDWSpecial weather statement, Jul 8, 1:31 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 131 PM CDT SUN JUL 8 2012 ALZ001-002-081915- COLBERT-LAUDERDALE- 131 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES UNTIL 215 PM CDT... AT 131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TUSCUMBIA...MOVING NORTHEAST AT 10 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SPRING VALLEY. TUSCUMBIA. SHEFFIELD...MUSCLE SHOALS. FLORENCE...SAINT FLORIAN. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3494 8775 3485 8747 3458 8766 3465 8786 TIME...MOT...LOC 1831Z 214DEG 7KT 3471 8773 KDW
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Jul 8, 1:44 AM CDT | Special Weather Statement | HUN | Lawrence | 31 min |
| Jul 8, 2:53 AM CDT | Special Weather Statement | HUN | Colbert | 52 min |
| Jul 8, 3:42 AM CDT | Special Weather Statement | HUN | Colbert | 48 min |
| Jul 8, 4:54 AM CDT | Special Weather Statement | HUN | Lauderdale | 51 min |
| Jul 8, 12:13 PM CDT | Special Weather Statement | HUN | DeKalb | 32 min |
| Jul 8, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Jul 8, 1:31 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 44 min |
| Jul 8, 2:07 PM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | HUN | Lawrence | 46 min |
| Jul 8, 2:51 PM CDT | Special Weather Statement | HUN | Marshall | 39 min |
| Jul 8, 3:00 PM CDT | Special Weather Statement | HUN | Madison | 45 min |
| Jul 8, 3:15 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 30 min |
| Jul 8, 3:33 PM CDT | Special Weather Statement | HUN | Marshall | 27 min |
| Jul 8, 3:39 PM CDT | Special Weather Statement | HUN | Limestone | 51 min |
| Jul 8, 3:56 PM CDT | Special Weather Statement | HUN | Marshall | 49 min |
| Jul 8, 4:11 PM CDT | Special Weather Statement | HUN | Lawrence | 49 min |
| Jul 8, 4:25 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Morgan | 50 min |
| Jul 8, 5:10 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.